Taking antibiotics

- - Latest reply: Qiturah
Posts
42
Registration date
Wednesday December 14, 2011
Status
Member
Last seen
April 25, 2012
- Jan 18, 2012 at 09:23 AM
Hello,
I got sick and went to the doctor who prescribed me some antibiotics. It was actually an infection. However, during the treatment I started having some pimples appearing on my back. Can it be these medication that is causing this trouble please?
See more 

2 replies

0
Thank you
It may be the case and you need to get back to the doctor for explaining him what's happening. He will need to use alternative medication for your treatment.
Take care.
Respond to Cleo
Posts
42
Registration date
Wednesday December 14, 2011
Status
Member
Last seen
April 25, 2012
0
Thank you
Is it the first time that you are taking antibiotics dear?
Could be that this does not suit you and the doctor will have to change the medicine he gave.
If you think that the antibiotics are the cause of the pimples then stop them immediately.
Respond to Qiturah